It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-05-2004, 04:23 PM   #1
Member
(female)
 
Join Date: Oct 2004
Posts: 57
blackstar23 HB User
where to start!!

i have a few things going on:
1. there are white bumps near the base of my eyelashes. they are making my eyes dry and its quite painful..the pain is in both eyes, ive only checked one eye for the bumps
2. i have a, what looks like, a puncture ...like a bite of some bug or something on my ring finger. i havent worn a ring on that finger for a while and near the bite, it is just red, and it makes a ring around my finger.
3. ive been tired a lot lately and am having a bad headache now. felt like i was going to throw up during school today.

any information or ideas would be greatly appreciated

 
Old 11-05-2004, 09:57 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,663
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: where to start!!

Hi,

Definitely get your eyes checked out. DON'T touch them with your fingers, after this is gone, throw out your eyemakeup and purchase new stuff.


The redness on your finger could be a slight infection, an allergic reaction or something stuck in there. I cut hair, and sometimes I have a hair stuck in my skin. It gets VERY red and painful. I check it out with a powerful magnifying glass...and yep, it's a hair everytime. You could try soaking your hand in warm salty water, and then apply polysporin. If you can check it out with a magnifying glass, that would at least allow you to see up close if it's anything serious

As far as how you're feeling, you could have picked up a bug of some kind (ingested), it could possibly be hormonal (prior to period), or a migrane. The weather patterns have been horrendous in many areas, and severe lows can cause those feelings.
Gravol will help with the nausea and possibly try a migrane over the counter painkiller.
Are you on any birthcontrol pills? They could cause those feelings as well (I remember feeling crappy on them a lot)

If none of the above improve...you would be best to see a doc.

Keep us posted as far as outcome.

Hope you feel better soon!!
quincy
__________________
It's all a matter of perspective!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!